# SDR QXEA200300839

- Difficulty date: June 30, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,614 hours, 2,799 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSTALLATION OF DOUBLER FOR RE-INFORCEMENT OF THE LEFT SIDE REAR PRESSURE BULKHEAD WHERE EDP LINES PASS THROUGH. REPAIRED IAW REO 670-53-61-034 AND REO 29-08-B, ITEM 4 PAGE 9.
